Meds for mania/mixed episodes that are less likely to aggravate severe neurological fatigue?
Geodon=lost consciousness. Clonazepam, lamictal=no effect. Depression worse w/ 6 antidepressants (same w/ lamictal added), at the catatonic/ECT level until after they all stopped and i started stimulants. Right now I'm on provigil + amphetamine type (changes), still not strong enough to improve functioning (work, etc.), and needs adjusting.
15mg Abilify worked for mania, but new dr is against prescribing to narcoleptics (sleepy?), even though I felt more happier & more awake taking it with narc meds than taking them without it. Dr considered Lamictal, but I refused. Considering going back on birth control to improve moods & fatigue but concerned about its long-term effects & interactions with provigil.
Exercise has no effect on wakefulness. Sleep attacks during running/high heart rate=confusing/freakish/unnatural, and that feeling alone causes episodes. I feel like my mind is not connected to my body most of the time. That coupled w/ history of self-injury in a (manic) mixed episode is a bad combination (not/never suicidal). Seroquel was similar, drags physically but makes me more tense/frantic.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.